# SDR SWAA112173

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 27,145 hours, 15,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
